# SDR RAIA2010050200002

- Difficulty date: May 2, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 22,232 hours, 20,104 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW REPORTED AN ELECTRICAL SMELL IN THE CABIN AND SUSPECTED THAT IT WAS FROM THE COFFEEMAKER.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LIGHT BALLAST AT ROW 1 TO BE THE CAUSE OF THE ODOR.  THE LIGHT BULB WAS REMOVED AND THE BALLAST DEFERRED PER THE EMB145 MEL.
